# SDR AWXA200401139

- Difficulty date: September 30, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 1/2 INCH CRACK WAS FOUND IN LOWER FORWARD RADIUS OF R-2 DOOR LOWER HINGE CUTOUT AT BS 951, ST 16 RT.  MAINTENANCE CUTOUT DAMAGE IN R-2 DOOR LOWER HINGE CUTOUT AT BS 951, ST 16 RT; FABRICATED A FILLER, DOUBLER, AND TRIPLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-60-01, FIG 207.
